# SDR DBCA202207130006

- Difficulty date: July 13, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N279AH
- Make and model: Pilats PC24
- Aircraft serial: 219
- Aircraft time: 572 hours, 596 cycles
- Engine: Wilint FJ444A
- Engine time: 572 hours, 581 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nozzle
- Part number: 123587
- Part serial: 50371
- Condition: Detached
- Location: Engine
- Part time: 572 hours, 581 cycles
- Component: Engine, Wilint, FJ444AQPM
- Component part number: 73200201
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

MANUFACTURER INDICATES A FAILED BRAZE WELD ON THE #1 LPT NOZZLE GUIDE VANE WHICH ALLOWED THE NOZZLE TO FLEX AND CONTACT THE #1 LPT DISK.  THIS DAMAGED THE DISK SENDING DEBRIS THROUGH THE REST OF THE TURBINE SECTION CAUSING DAMAGE THROUGHOUT.  ENGINEERING IS INVESTIGATING IF THE FAILED WELD WAS THE ROOT CAUSE OR THE RESULT OF SOME OTHER FAILURE, POSSIBLY VIBRATION FROM A BEARING.  AFTER REPAIR OF ENGINE NOTED FAILED PART WAS A NOZZLE/HEATSHIELD ASSY.
